Thread: What the heck happened?
08-24-2005, 01:58 PM #1
What the heck happened?
I am on week 12 of a 13 week TestE/Deca cycle. This is my first cycle. Up until today I have never had any problems with shots. By now, I feel like I have it down. Today, my Girlfriend gave me the shot like she always does. First, I showered and then she sterilized her hands with some sterilizing product. Then she covers my injection area (glute) with some antibacterial wash. After that dries, she uses an alcohol wipe to give the injection spot one last cleaning. We use a new pin every time. We even draw with one size (18) and shoot with another (23). Each time we draw or shoot it’s a brand new pin. She always aspirates and tells me "nothing but bubbles".
Today, as soon as the shot went in, I felt a burning sensation in the injection point. As she was pushing the juice in, I started feeling week, light headed and I could not take normal breaths or I would have this quick "Cough". As the shot progressed, it got more and more painful. Burning continued, light headedness, sweating real bad and a feeling of nausea.
I was laying face down as usual not looking at her or the pin going in. I have heard about this kind of thing happening to people the first time they do a shot but never heard of the bad cough that I had. After about an hour I was ok and actually had an awesome workout. However, that night when I went to sleep, I had a fever of 102 degrees and my limbs kept going numb so I got very little sleep.
Today, I feel fine. The fever was gone this morning, took some Advil and I seem to be ok.
What the heck happened to me?
08-24-2005, 02:00 PM #2
that is so strange I'd like to know as well...?
08-24-2005, 02:05 PM #3
Typically that cough is the cause of injecting into a vein. Sometimes even though you aspirate , the needle can shift a bit while inside you body and maybe puncturing a vein allowing the gear to seep into your bloodstream. As for the overnight fever, I don't know. It obviously has to do with the injection, but I don't know the physiology of it. Next time stop the injection and try a different spot.
08-24-2005, 02:08 PM #4Originally Posted by JdFlex
NICE POST ... Good info i had no idea about an answer for something like that but very good info JD.. I guess you really learn something new everyday
08-24-2005, 02:09 PM #5Originally Posted by JdFlex
Thats what i should have done. I knew it was wrong the moment the shot started. Ill be wiser next time.
08-24-2005, 03:23 PM #6Originally Posted by JdFlex
Do you think it just seeped into my bloodstream or could the whole shot be in there? Just wondering if i should redo the shot tonight in the muscle. Does it get wasted if its in the bloodstream and not in the muscle?
08-24-2005, 04:00 PM #7
I doubt anyone knows for sure. I don't think I'd reshoot. Bump for other opinions.
08-24-2005, 04:22 PM #8
Bro, why can you not inject yourself? More control over the needle this way.
08-24-2005, 04:32 PM #9
- Join Date
- Apr 2004
- In The Kitchen :)
- Blog Entries
fever= infection as far as i know.
08-24-2005, 06:01 PM #10Originally Posted by MatrixGuy
08-24-2005, 06:38 PM #11
Just wait till you hit a nerve and your whole muscle violently jolts...
You'll spend the next 30 minutes wondering why the hell you're sticking needles in yourself to begin with
08-24-2005, 06:42 PM #12Originally Posted by smokethedays
08-24-2005, 06:49 PM #13Originally Posted by mass junkie
I hate that sh_it. That sh_it happens in my quads like every four injections or so.
08-24-2005, 11:42 PM #14Originally Posted by AandF6969
Thanks to all of you for your comments. Most of them have really helped me get a clear picture in my mind of what really happened. I spent many months researching before I even attempted my first cycle. Had all my anti-e stuff in place, all my gear ready and all my pins all ready. I guess even through all that, there are some things you just have to learn on your own huh?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)